# SDR ASAA2018093026329

- Difficulty date: September 30, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,220 hours, 13,561 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 45,252 hours, 13,569 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A AUTOPILOT DISCONNECTS AND WILL NOT ENGAGE IN APPROACH MODE CAPTAINS RAW DATA WAS NORMAL BUT CAPTAINS F/D VERTICAL AND LATERAL BARS DISAPPEARED. ALL OTHER MODES WORKED NORMALLY A/P & F/D IN CMD A INFO ONLY ALL CMD B A/P AND F/D MODES WORKED NORMALLY. GROUNDED - YES. ACCOMPLISHED DFCS BITE FIM 22-11 TASK 801. NO DEFECTS NOTED. LEG 06 SHOWS MESSAGE 11051. ACCOMPLISHED FIM 22-11 TASK 805, RA OUTPUT PROBLEM FOR RA NR 1. LRRA BITE SHOWS NO FAULTS. ACCOMPLISHED LAND VERIFY REF AMM 22-11-00-700-801, NO FAULTS. AS A PRECAUTION, REF AMM 34-33-21 REMOVED AND REPLACED NR 1 RA/RT. OPS TEST NORMAL.
